# SDR AALA20072260

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 34,246 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
